A direct verification argument for the Hamilton–Jacobi equation continuum limit of nondominated sorting

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)88-108
JournalNonlinear Analysis, Theory, Methods and Applications
Volume141
DOIs
StatePublished - Aug 1 2016

Cite this

@article{31914a0b0ab24721a32f5aba9de2c937,
title = "A direct verification argument for the Hamilton–Jacobi equation continuum limit of nondominated sorting",
author = "Jeff Calder",
year = "2016",
month = "8",
day = "1",
doi = "10.1016/j.na.2016.03.023",
language = "English (US)",
volume = "141",
pages = "88--108",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - A direct verification argument for the Hamilton–Jacobi equation continuum limit of nondominated sorting

AU - Calder, Jeff

PY - 2016/8/1

Y1 - 2016/8/1

U2 - 10.1016/j.na.2016.03.023

DO - 10.1016/j.na.2016.03.023

M3 - Article

VL - 141

SP - 88

EP - 108

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

ER -